# SDR ASAA0944287

- Difficulty date: January 4, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654659243
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 775 FLOOR PANEL RAIL JUST IB OF LT CARGO TRACK CORRODED BETWEEN STR 27L.  REMOVED CORRODED ANGLE, FABRICATED AND INSTALLED NEW ANGLE IAW EA 13139 AND EA 400 53EA 00518.
